| Catalog Number |
25001208E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
| Date of Event |
01/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an onkos sales representative, that a 79-year-old female patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2026 due to a fall.This report captures eleos poly spacer.This event will be reported as a serious injury due to the revision procedure.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the patient fall was not related to the design, manufacture, and/or sterilization of the revised implants.